# SDR REXA201000222

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 19,380 hours, 16,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 12,238 hours, 23,429 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO KMEM THE FLIGHT CREW STARTED THE APU AT 10,000 FEET.  BOTH FLIGHT CREWMEMBERS SMELLED THE STRONG ODOR OF JET FUEL.  THE APU AND BLEED SYSTEMS WERE SHUT DOWN.  SINCE THE SMELL DID NOT DISSIPATE QUICKLY, THE FLIGHT CREW DECLARED AN EMERGENCY.  AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE AT KMEM.  CFR MET THE AIRCRAFT AND FOUND NO FUEL LEAKAGE OR FIRE.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE APU AND APU ENCLOSURE FOR SIGNS OF FUEL LEAKAGE.  NO EVIDENCE OF LEAKAGE WAS FOUND.  THE APU AND BLEED SYSTEMS WERE GROUND RUN AND THERE WAS NO REPEAT OF THE FUEL SMELL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
